# SDR AWXA200700681

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 63,974 hours, 39,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CREW REPORTED FORWARD EMERGENCY FLASHLIGHT NOT CHARGING (RED LED NOT BLINKING) MX PLACED ON MEL.  MX REMOVED AND REPLACED FLASHLIGHT AND CLEARED MEL.
